# SDR SWAA2024022649824

- Difficulty date: February 7, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 71,917 hours, 42,688 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663-675 Lbl30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL HORIZONTAL PRESSURE DECK WEB STA 663 TO STA 675 - .3' CRACK NOTED AT LBL 30+7. MARKED LOCATION.<[01] VERIFIED STEP 12 IN PARTIAL.;[02] VERIFIED STEPS 3;4;5;12 COMPLETE.;[03] REMOVED DAMAGED SECTION OF THE PRESSURE DECK BS663-BS675 LBL30-LBL60 WL199 AND REPAIRED I.A.W SRM 53-40-51-2R-2 REPAIR 2;[04] VERIFIED RII STEP 2 COMPLETE.;[05] VERIFIED STEP 13 COMPLETE; ALL STEPS AND MEASUREMENT TABLE; CARD COMPLETE.
